# SDR DALA12005260855

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 79,989 hours, 79,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS DETECTED ON SKIN EMANATING FROM FASTENER AT SHEAR CLIP AT BS 160 BETWEEN LONGERONS 2L AND 3L.  REMOVED DAMAGE (CUT OUT) ON SKIN UPPER FUSELAGE FROM FASTENERS AT SHEAR CLIP AT STA Y160 BETWEEN LONGERONS 2L AND 3L PER DWG SR 09530129.  DIMENSION OF CUT OUT L=1.50 INCH, W=1.40 INCH.  FABRICATED REPAIR DOUBLERS AND FILLERS .050 INCH BATCH 0002235736/2024 T3, FINGER DOUBLER .025 INCH SHT T1 DMS 1592 BATCH 0001714434 PER DWG SR 09530129.  LOCATED AND DRILLED REPAIR PARTS PER DC9/MD80 SRM 51-10-4 PG.1.  TREATED AND PRIMED REPAIR PARTS PER DC9/MD80 SRM 51-10-3 PG 31,40.  INSTALLED CONICAL REPAIR WASHERS AT LOCATION STA Y160 BETWEEN LONGERONS 2L AND 3L PER DC9/SRM 51-30-11.  INSTALLED REPAIR PARTS IAW DWG SR09530129 AND 51-30-2.  INSTALLED ID TAG PER PS 900-5-1 NR 4.
